# SDR ASOA2013080908851

- Difficulty date: July 16, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 35,922 hours, 31,582 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD, LBL 27.50 FAILS NDT WITH INDICATION 50 PERCENT SCREEN HEIGHT BETWEEN WL 104 AND 110.  REPAIRED IAW REO 601R-53-61-1285, REV D DATED 10/31/2011.
